Article

Acta Mathematica Sinica, English Series

, Volume 29, Issue 3, pp 535-546

Average error bounds of trigonometric approximation on periodic Wiener spaces

  • Cheng Yong WangAffiliated withDepartment of Mathematics, Beijing JiaoTong University Email author 
  • , Rui Min WangAffiliated withDepartment of Mathematics, Beijing JiaoTong University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we study the approximation of identity operator and the convolution integral operator B m by Fourier partial sum operators, Fejér operators, Vallée-Poussin operators, Cesáro operators and Abel mean operators, respectively, on the periodic Wiener space (C 1(ℝ),W ) and obtain the average error estimations.

Keywords

Average error bounds trigonometric polynomial approximation periodic Wiener spaces

MR(2000) Subject Classification

28C20 41A35 42A10 42A85